Facebook Pixel
EmpowHER Guest

Am I pregnant?

By Anonymous July 10, 2016 - 8:33am
Rate This

I took the plan b pill on Friday June 24 and the day (June 25) after I started bleeding and I bled for a week but it was lighter than normal. Does this mean it worked? I have irregular periods so I'm not sure when to expect my next one if so. However recently I've been having to pee a lot more and been a little moody and tired. Should I be worried?

Add a Comment1 Comments


Hello and welcome to EmpowHer,
A common side effect of Plan B is bleeding a few days later. Other common side effects can include: nausea, tender breasts, cramping, and mood swings.
You are not pregnant, you simple have side effects of the drug.

July 10, 2016 - 11:14pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!